Michel Rumin : research papers.



  • "An entropic uncertainty principle for positive operator valued measures" Letters in Mathematical Physics, vol. 100 (3) (2012), p. 291-308.
  • "Balanced distribution-energy inequalities and related entropy bounds" Duke Math. Journal, vol. 160 (3) (2011), p. 567-597.
  • "Spectral density and Sobolev inequalities for pure and mixed states" GAFA, vol. 20 (3) (2010), p. 817-844.
  • "Around a Sobolev-Orlicz inequality for operators of given spectral density" Notes 2009, 16 pages.
  • "Analytic torsions on contact manifolds" with Neil Seshadri. Annales de l'Institut Fourier, vol. 62 (2) (2012), p. 727-782.
  • "Diabatic limit, eta invariants and Cauchy-Riemann manifolds of dimension 3"

  • with Olivier Biquard and Marc Herzlich. Annales Sc. de l'ENS, vol. 40 (4) (2007), p. 589-631.
  • "An introduction to spectral and differential geometry in Carnot-Carathéodory spaces"

  • Conference Proceedings. 24th Winter School 'Geometry and Physics', Srni, January 2004. Published in Rendiconti del Circolo Matematico di Palermo. Serie II, Suppl. 75 (2005), p. 139-196.
  • "Around heat decay on forms and relations of nilpotent Lie groups"

  • Actes du Séminaire de Théorie Spectrale et Géométrie de Grenoble, vol 19 (2001), p. 123-164.
  • "Sub-Riemannian limit of the differential form spectrum of contact manifolds"

  • GAFA, vol 10 (2000), p. 407-452.
  • "Differential geometry on C-C spaces and application to the Novikov-Shubin numbers of nilpotent Lie groups"

  • Comptes Rendus de l'Académie des Sciences, t. 329 (1999), p. 985-990.